MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413154
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Fungal Infection (2419); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
The end user was a long-time exclusive user of the product.She stated that approximately two weeks ago she started to develop red skin under the wafer that she described as red patches.She described an itching sensation with skin excoriation.She denied blister formation or bleeding.She reported that she had not experienced these symptoms in the past.She had a history of skin sensitivity to adhesives and had to patch test products with adhesives before using the product.She denied changes to her diet and medications.She stated that she had noticed some bulging under the stoma with sensations of tightness and had sought out advice from a surgeon to evaluate for possible parastomal hernia.She was wearing a convex insert with the current wafer due to a flush stoma.She also denied leakage of stool under the wafer.She was seen by a nurse and a dermatologist for skin evaluation.She was told by the dermatologist that she had a combination of skin issues due to yeast and skin sensitivity to the product.She was prescribed diflucan pills and an antifungal cream.She stated that her skin reacted (unable to tolerate) to an antifungal powder.She reported her skin preparation a peristomal cleaning routine of cleaning her skin in the shower, without using soap, just water.She does not use an adhesive remover wipe or skin protectant wipe.Her wear time for the product was seven days and changing the appliance after every seven days.She pictured frames around the wafer with a blue colored 3m medical tape.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Batch record review results: the lot 1b02622 was manufactured on 02/20/2021, mlk-3 manufacturing line, with a total of (b)(4) market units.Complaint investigator id (b)(4) performed a batch record review on 08/12/2022 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom and all the tooling information documented was also correct.Sap material 1159896 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.On 08/12/2022 a complaint search for lot 1b02622 and malfunction code ost-pmc22.07 clinical misindication, enduser is using improper device for their medical condition and/or known risk factors was carried out and as a result, no additional complaints were found; therefore, no potential trend is observed.As per complaint manufacturing investigation procedure (b)(4), it is not required to open a nonconformance report (ncr) for type 2 complaints which were not confirmed and no potential trend is identified.In addition per phri, this complaint has been submitted to escalation for misuse.Because the end user has a history of skin sensitivity to adhesives, still using appliance.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13652238
Report Number9618003-2022-00236
Device Sequence Number17580088
Product Code EXE
UDI-Device Identifier00768455126514
UDI-Public00768455126514
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/19/2026
Device Model Number413154
Device Lot Number1B02622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer08/14/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date08/15/2022
Date Device Manufactured02/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale